Per citar aquest document: http://ddd.uab.cat/record/59
Improved complexity using higher-order correctors for primal-dual Dikin affine scaling
Jansen, B.
Roos, C.
Terlaky, T.
Ye, Y.

Data: 1997
Resum: In this paper we show that the primal-dual Dikin affine scaling algorithm for linear programming of Jansen, Roos and Terlaky enhances an asymptotical O(V~nL) complexity by using corrector steps. We also show that the result remains valid when the method is applied to positive semi-definite linear complementarity problems. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Linear programming ; Interior-point algorithm ; Affine scaling ; Complexity
Publicat a: Mathematical Programming, vol. 76 n. 1 (1997) p. 117-130, ISSN 0025-5610



14 p, 528.4 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir